Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 24, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 14, 2013, 3:23 PM MDT for Las Animas County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2013, 3:23 PM MDT (21:23 UTC)
- Expired
- Jun 14, 2013, 4:15 PM MDT
- In force
- 52 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 151 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.4 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 471 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 1568 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
294
WUUS55 KPUB 142123
SVRPUB
COC071-142215-
/O.NEW.KPUB.SV.W.0024.130614T2123Z-130614T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
323 PM MDT FRI JUN 14 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 415 PM MDT
* AT 318 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES
WEST OF KIM...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
KIM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3745 10325 3700 10323 3700 10380 3720 10381
TIME...MOT...LOC 2123Z 231DEG 17KT 3720 10365
HAIL...0.75IN
WIND...70MPH
$$
PJC4 follow-up statements
201
WWUS55 KPUB 142132
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
332 PM MDT FRI JUN 14 2013
COC071-142215-
/O.CON.KPUB.SV.W.0024.000000T0000Z-130614T2215Z/
LAS ANIMAS CO-
332 PM MDT FRI JUN 14 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LAS ANIMAS COUNTY UNTIL 415 PM MDT...
AT 331 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES WEST OF
KIM...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
KIM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 10379 3720 10380 3745 10325 3700 10323
TIME...MOT...LOC 2133Z 231DEG 17KT 3723 10360
HAIL...0.75IN
WIND...70MPH
$$
PJC376
WWUS55 KPUB 142138
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
338 PM MDT FRI JUN 14 2013
COC071-142215-
/O.CON.KPUB.SV.W.0024.000000T0000Z-130614T2215Z/
LAS ANIMAS CO-
338 PM MDT FRI JUN 14 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LAS ANIMAS COUNTY UNTIL 415 PM MDT...
AT 335 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES WEST OF
KIM...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
KIM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 10370 3722 10375 3745 10325 3700 10323
TIME...MOT...LOC 2137Z 231DEG 17KT 3724 10358
HAIL...0.75IN
WIND...70MPH
$$
SR704
WWUS55 KPUB 142153
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
353 PM MDT FRI JUN 14 2013
COC071-142215-
/O.CON.KPUB.SV.W.0024.000000T0000Z-130614T2215Z/
LAS ANIMAS CO-
353 PM MDT FRI JUN 14 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LAS ANIMAS COUNTY UNTIL 415 PM MDT...
AT 347 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
KIM...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
KIM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 10370 3722 10375 3745 10325 3700 10323
TIME...MOT...LOC 2153Z 231DEG 17KT 3729 10351
HAIL...<.75IN
WIND...70MPH
$$
SR310 WWUS55 KPUB 142159 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 359 PM MDT FRI JUN 14 2013 COC071-142209- /O.CAN.KPUB.SV.W.0024.000000T0000Z-130614T2215Z/ LAS ANIMAS CO- 359 PM MDT FRI JUN 14 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAS ANIMAS COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3700 10370 3722 10375 3745 10325 3700 10323 TIME...MOT...LOC 2159Z 231DEG 17KT 3731 10348 $$ SR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 12:24 PM MDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 14, 12:24 PM MDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1224 PM MDT FRI JUN 14 2013 .UPDATE... ISSUED AT 1220 PM MDT FRI JUN 14 2013 INCREASED POPS ACROSS THE SOUTHERN I-25 CORRIDOR AND PARTS OF THE EASTERN PLAINS TO CLOSER REFLECT CURRENT RADAR TRENDS AND LATEST HRRR AND RAP RUNS. -PJC UPDATE ISSUED AT 916 AM MDT FRI JUN 14 2013 UPDATED THE GRIDS TO INCREASE CLOUD COVER ACROSS THE AREA OVER THE NEXT FEW HOURS. -PJC && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 343 AM MDT FRI JUN 14 2013 SOUTHWEST FLOW ALOFT CONTINUES OVER THE AREA TODAY AND TONIGHT...AS STRONG UPPER TROUGH LIFTS NORTHEAST FROM THE NORTHERN ROCKIES INTO THE CANADIAN PRAIRIE. RATHER DIFFUSE SURFACE FRONT OVER THE EASTERN PLAINS HAS BEEN GRADUALLY DRIFTING BACK EASTWARD THIS MORNING...WITH WARMER/DRIER AIR MASS SPREADING EAST FROM THE MOUNTAINS ACROSS THE I-25 CORRIDOR. OVERALL...WINDS TODAY LOOK LESS THAN THE PAST FEW DAYS AS MID LEVEL FLOW DECREASES AND SURFACE GRADIENT RELAXES. FAR SOUTHEAST PLAINS...MAINLY BACA COUNTY...COULD GET FAIRLY WINDY AHEAD OF LEE SURFACE TROUGH...THOUGH RH REMAINS JUST ABOVE 15 PERCENT AND WILL REFRAIN FROM ISSUING A FIRE WX HIGHLIGHT. WITH THIN PLUME OF MID LEVEL MOISTURE OVER THE AREA ONCE AGAIN...EXPECT ANOTHER ROUND OF MAINLY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS...WITH BEST CHANCES ALONG AND EAST OF A TRINIDAD TO LA JUNTA TO EADS LINE...WHERE DEWPOINTS HOLD IN THE 40S AND CAPES PUSH ABOVE 1000 J/KG. SOME CONCERN ABOUT LOW RH AND BRIEFLY GUSTY WINDS OVER TELLER/EL PASO COUNTIES THIS AFTERNOON...AS SUCCESSIVE RUNS OF THE HRRR/NAM HAVE TRENDED DRIER AND WINDIER THE PAST FEW HOURS. IN FACT...LATEST HRRR DROPS DEWPOINTS INTO THE TEENS OVER NORTHERN EL PASO COUNTY BY EARLY AFTERNOON...WHICH SUGGESTS FAIRLY DEEP MIXING...THOUGH MODEL SURFACE/BL WINDS NEVER GET MUCH ABOVE 15 KNOTS. MAX TEMPS CONTINUE ON THE HOT SIDE...VERY SIMILAR TO YESTERDAY. OVERNIGHT...CONVECTION LINGERS IN THE DEEPER MOISTURE OVER THE FAR EASTERN PLAINS PAST SUNSET...THOUGH MOST AREAS SHOULD SEE TSRA END BY MIDNIGHT AS POTENTIAL MCS LIFTS NORTHEAST INTO NEB. SURFACE FRONT SHOULD GET A SOUTHWESTWARD SHOVE BY DEPARTING CONVECTION...WITH LOW LEVEL MOISTURE SLOSHING BACK TO THE I-25 CORRIDOR AND EASTERN MOUNTAINS BY EARLY SATURDAY MORNING. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 343 AM MDT FRI JUN 14 2013 SOME CHANGES TO THE EXTENDED FOR THE WEEKEND INTO EARLY NEXT WEEK. MODEL SOLUTIONS HAVE AN UPPER LEVEL RIDGE ACROSS THE ROCKIES SATURDAY THROUGH TUESDAY...WITH SEVERAL DISTURBANCES MOVING ACROSS THE REGION UNDER THE RIDGE. THE MAIN MODEL DIFFERENCES ARE IN THE AMOUNT AND TYPE OF CONVECTION THAT MAY BE POSSIBLE ACROSS THE PLAINS. MOISTURE WILL BE THE BIGGEST COMPLICATION AND WILL DETERMINE HOW MUCH PRECIPITATION FALLS WITH THUNDERSTORM ACTIVITY. MOISTURE STILL LOOKS MODEST ON SATURDAY AND MODEL SOLUTIONS ARE HINTING THAT THUNDERSTORM ACTIVITY MAY BE LIMITED. MODELS DEVELOP THUNDERSTORMS OVER THE MOUNTAINS BY SATURDAY AFTERNOON...WITH SOME MOVEMENT OVER THE PALMER DIVIDE AND RATON MESA THROUGH THE EVENING. LIGHTNING AND STRONG WIND GUSTS...POSSIBLY AS HIGH WAS 50 MPH...WILL BE THE MAIN THREATS...WITH VERY LITTLE PRECIPITATION ACTUALLY FALLING. MODELS A BIT MORE IMPRESSIVE WITH PRECIPITATION CHANCES SUNDAY THROUGH TUESDAY. MOISTURE WILL ADVECT NORTHWARD OUT OF THE DESERT SOUTHWEST WHICH SHOULD LEAD TO MORE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY. EXPECT THUNDERSTORMS TO DEVELOP BY LATE MORNING EACH DAY OVER THE MOUNTAINS...AND SPREAD EAST INTO THE I-25 CORRIDOR BY THE AFTERNOON. THE GFS IS MOST IMPRESSIVE DEVELOPING MCS EVENTS THAT PUSH EAST ACROSS THE PLAINS THROUGH THE OVERNIGHT PERIODS. THIS WOULD BRING LOCALLY HEAVY RAINFALL UNDER THE STORM SYSTEMS. FOR NOW HAVE WIDESPREAD LOW POPS ACROSS THE REGION AND HOPEFULLY THE REGION SEES SOME BENEFICIAL RAINFALL. AN UPPER LEVEL LOW WILL MOVE INTO THE PACIFIC NORTHWEST BY WEDNESDAY WHICH WILL SPREAD STRONG DRY SOUTHWEST FLOW ACROSS THE ROCKIES. THIS WILL LEAD TO DRY AND HOT CONDITIONS ACROSS COLORADO ALONG WITH INCREASED RISK OF DANGEROUS FIRE WEATHER CONDITIONS. AREAS OVER THE CONTINENTAL DIVIDE...SAN LUIS VALLEY AND EASTERN MOUNTAINS WILL LIKELY SEE THE DANGEROUS CONDITIONS BY WEDNESDAY AFTERNOON WHICH WILL SPREAD EAST ACROSS THE PLAINS FOR THURSDAY AND FRIDAY. WE WILL CONTINUE TO MONITOR THE SITUATION FOR MID TO LATE NEXT WEEK IN REGARDS TO FIRE WEATHER. MOZLEY && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1103 AM MDT FRI JUN 14 2013 KALS...ISOLATED HIGH BASED STORMS WILL DEVELOP OVER THE SURROUNDING MOUNTAINS DURING THE AFTERNOON AND EARLY EVENING. THREAT OF ANY CONVECTION NEAR KALS IS LOW AND DID NOT PUT ANY IN TAFS. HOWEVER...OUTFLOWS FROM THE STORMS COULD AFFECT KALS. KCOS AND KPUB...CLOUDS WILL GRADUALLY DISSIPATE...AND ANTICIPATE CONVECTION IN THE VICINITY OF BOTH SITES DURING THE AFTERNOON AND EARLY EVENING. NEARBY CONVECTION COULD PRODUCE GUSTY OUTFLOWS WHICH MAY IMPACT TAF SITES. CURRENT TAFS HAVE A COLD FRONT PASSING AROUND SUNRISE SATURDAY. HOWEVER...OUTFLOW FROM FRIDAY EVENING CONVECTION COULD RESULT IN AN EARLIER FRONTAL PASSAGE. --PGW-- && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...PJC SHORT TERM...PETERSEN LONG TERM...MOZLEY AVIATION...PGW
Hazardous weather outlook, Jun 14, 11:44 AM MDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1144 AM MDT FRI JUN 14 2013 COZ058>089-093>099-151300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1144 AM MDT FRI JUN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED...MOSTLY DRY...THUNDERSTORMS WILL DEVELOP OVER THE CONTINENTAL DIVIDE REGION DURING THE AFTERNOON AND CONTINUE INTO THE EARLY EVENING. THE MAIN THREATS FROM THESE STORMS WILL BE GUSTY WINDS AND LIGHTNING. AROUND NOON...THUNDERSTORMS ARE DEVELOPING OVER SOUTHERN SANGRE DE CRISTOS AND NEARBY PLAINS. THUNDERSTORM DEVELOPMENT WILL MOVE TO THE NORTH AND EAST DURING THE AFTERNOON. THE THUNDERSTORMS WILL MOSTLY BE DRY...AND THE MAIN THREATS FROM ANY STORMS WILL BE GUSTY WINDS AND LIGHTNING. A STORM OR TWO COULD PRODUCE WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED SHOWER AND THUNDERSTORM ACTIVITY IS FORECAST FOR SATURDAY OVER THE MOUNTAIN REGIONS...PALMER DIVIDE AND RATON MESA. MAIN THREATS WILL BE LIGHTNING AND GUSTY OUTFLOW WINDS TO NEAR 50 MPH. MORE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED SUNDAY THROUGH TUESDAY. STORMS ARE FORECAST TO DEVELOP OVER THE MOUNTAIN AREAS BY LATE EACH MORNING...AND SPREAD EAST ACROSS THE PLAINS THROUGH THE EVENING HOURS. INCREASED MOISTURE MAY LEAD TO LOCALLY HEAVY RAINFALL...ESPECIALLY OVER THE EASTERN PLAINS. DRIER CONDITIONS WILL MOVE BACK INTO SOUTHERN COLORADO WEDNESDAY AND THURSDAY WITH DANGEROUS FIRE WEATHER CONDITIONS DUE TO STRONG SURFACE WIND AND LOW HUMIDITY VALUES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 06/81
In the hours before
Special weather statement, Jun 14, 1:51 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 151 PM MDT FRI JUN 14 2013 COZ097-142015- LAS ANIMAS VICINITY/BENT COUNTY- 151 PM MDT FRI JUN 14 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL BENT COUNTY IN SOUTHEAST COLORADO... AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LAS ANIMAS...OR 15 MILES EAST OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... LAS ANIMAS. FORT LYON. WINDS AROUND 50 MPH CAN BE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. PJC
Special weather statement, Jun 14, 2:42 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 242 PM MDT FRI JUN 14 2013 COZ081-084-085-142115- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 242 PM MDT FRI JUN 14 2013 SCATTERED THUNDERSTORMS ARE MOVING OVER THE WALDO CANYON BURN SCAR. THESE STORMS ARE MOVING EAST AT APPROXIMATELY 20 MPH. RAINFALL AMOUNTS ARE EXPECTED TO BE UNDER 2 TENTHS OF AN INCH. SR
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.